Do you need to taper off to DC or can you just stop taking trazodone?

Question is Closed Report Mark as Favorite

Answers (2)

30 Jun 2010

Pitn,
You shouldn't stop taking trazodone abruptly because it can cause you to have severe headaches and nausea. Ask your prescriber to help you safely taper off of it. Hope this helps.

Votes: +0
Anonymous

30 Jun 2010

Do you mean can you just stop taking trazodone? i suggest tapering trazodone is a powerful medication and when i was taking it i felt like i needed it just to get to sleep. Yes in my opinion you should taper off only if you have been taking this medicine for a long time(over 2 months).

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can I stop taking xanax completely, or do I need to taper?

I Have been taking .25 of xanax for approximately 1 month. For the first 2 weeks I took 1/2 of 1 .25 at bedtime and 1 .25 each day. For the last week ...

1 answer 20 May 2010

Is it necessary to taper off wellbutrinis or can I just stop?

Been on 150mg (75, twice a day) for about 10 weeks. I'd like to get off it ad I'm pretty sure it's making me fat. Do I taper down or ...

3 answers 7 Jul 2010

Can taking trazodone for over twenty years cause permanent damage to one's ability to sleep ?

I took 50mg. of trazodone for sleep for over twenty years. After being hospitalized this summer for stroke-like symptoms, my primary care dr. took me ...

4 answers 27 Aug 2012

Trazodone - I was on 300 mg for Trazadone for 17 years, but have gotten married and moved out of?

... state from my doctor. I have decided to taper off this stuff and am down from 300 to 100 mg a day and was going to keep withdrawing before coming ...

2 answers 23 Oct 2013

I've been having a manic episode for going on a week?

is there anything that can help to stop them while they are happening or that can help? Oh that's not medication I'm taking lithium, ...

3 answers 9 Mar 2014